Alert archive / Wisconsin / Frost Advisories in 2011

Frost Advisory 4, NWS Milwaukee, WI

September 15, 201112 counties in Wisconsin

NWS Milwaukee, WI issued this frost advisory at Sep 15, 2011, 11:31 AM CDT for 12 counties in Wisconsin. It took effect at Sep 16, 2011, 12:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 15, 2011, 11:31 AM CDT (16:31 UTC)
In effect from
Sep 16, 2011, 12:00 AM CDT
Expired
Sep 16, 2011, 8:00 AM CDT
In force
8 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dodge County, WI, Fond du Lac County, WI, Green Lake County, WI, Kenosha County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Sheboygan County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 44 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
999 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

463 
WWUS73 KMKX 151631
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1131 AM CDT THU SEP 15 2011

...FROSTY CONDITIONS EXPECTED TONIGHT..

.A COLD AIRMASS BE REINFORCED TONIGHT WITH HIGH PRESSURE SETTLING
ACROSS THE STATE. WINDS WILL BE LIGHT AND SKIES WILL BE CLEAR FOR
PARTS OF THE AREA...SETTING UP IDEAL RADIATIONAL CONDITIONS.
HOWEVER CLOUDS ARE EXPECTED TO INCREASE ACROSS PARTS OF SOUTHERN
WISCONSIN LATER TONIGHT WHICH WILL INHIBIT FROST FORMATION FOR
PARTS OF THE AREA.

WIZ046-047-051-052-160045-
/O.NEW.KMKX.FR.Y.0004.110916T0500Z-110916T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN
1131 AM CDT THU SEP 15 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT FRIDAY. 

* TIMING...AROUND MIDNIGHT INTO EARLY FRIDAY MORNING.

* TEMPERATURE...LOW TO MID 30S.

* IMPACTS...ANNUAL FLOWERS AND VEGETABLES OR HOUSEPLANTS THAT HAVE
  BEEN SUMMERED OUTDOORS COULD BE DAMAGED OR KILLED BY THE
  POTENTIAL FROST AND COLD TEMPERATURES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
4 follow-up statements
990 
WWUS73 KMKX 151915
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
215 PM CDT THU SEP 15 2011

...FROSTY CONDITIONS EXPECTED TONIGHT..

.A COLD AIRMASS WILL LINGER TONIGHT WITH HIGH PRESSURE SETTLING
ACROSS THE STATE. WINDS WILL BE LIGHT AND SKIES WILL BE CLEAR SETTING
UP IDEAL RADIATIONAL CONDITIONS FOR PARTS OF SOUTHERN WISCONSIN. HOWEVER
CLOUDS ARE EXPECTED TO INCREASE ACROSS PARTS OF SOUTHERN WISCONSIN
LATER TONIGHT WHICH WILL INHIBIT FROST FORMATION FOR PARTS OF THE
AREA....ESPECIALLY IN SOUTH CENTRAL WISCONSIN.

WIZ057>060-065-066-071-072-160315-
/O.EXA.KMKX.FR.Y.0004.110916T0500Z-110916T1300Z/
COLUMBIA-DODGE-WASHINGTON-OZAUKEE-WAUKESHA-MILWAUKEE-RACINE-
KENOSHA-
INCLUDING THE CITIES OF...PORTAGE...WISCONSIN DELLS...
BEAVER DAM...WEST BEND...PORT WASHINGTON...WAUKESHA...
BROOKFIELD...MILWAUKEE...RACINE...KENOSHA
215 PM CDT THU SEP 15 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT FRIDAY. 

* TIMING...AROUND MIDNIGHT INTO EARLY FRIDAY MORNING.

* TEMPERATURE...LOW TO MID 30S.

* IMPACTS...ANNUAL FLOWERS AND VEGETABLES OR HOUSEPLANTS THAT 
  HAVE BEEN SUMMERED OUTDOORS COULD BE DAMAGED OR KILLED BY THE 
  POTENTIAL FROST AND COLD TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ046-047-051-052-160315-
/O.CON.KMKX.FR.Y.0004.110916T0500Z-110916T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN
215 PM CDT THU SEP 15 2011

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT FRIDAY. 

* TIMING...AROUND MIDNIGHT INTO EARLY FRIDAY MORNING.

* TEMPERATURE...LOW TO MID 30S.

* IMPACTS...ANNUAL FLOWERS AND VEGETABLES OR HOUSEPLANTS THAT 
  HAVE BEEN SUMMERED OUTDOORS COULD BE DAMAGED OR KILLED BY THE 
  POTENTIAL FROST AND COLD TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
COLLAR
236 
WWUS73 KMKX 160200
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 PM CDT THU SEP 15 2011

...FROSTY CONDITIONS EXPECTED TONIGHT..

.A COLD AIRMASS WILL LINGER TONIGHT WITH HIGH PRESSURE SETTLING
ACROSS THE STATE. WINDS WILL BE LIGHT AND SKIES WILL BE MOSTLY CLEAR
SETTING UP IDEAL RADIATIONAL CONDITIONS FOR PARTS OF SOUTHERN
WISCONSIN. HOWEVER CLOUDS ARE EXPECTED TO INCREASE ACROSS PARTS OF
SOUTHERN WISCONSIN LATER TONIGHT WHICH WILL INHIBIT FROST
FORMATION FOR PARTS OF THE AREA....ESPECIALLY IN SOUTH CENTRAL
WISCONSIN. TEMPERATURES WILL ALSO BE SLIGHTLY WARMER VERY NEAR
LAKE MICHIGAN WITH LITTLE TO NO FROST.

WIZ046-047-051-052-057>060-065-066-071-072-161000-
/O.CON.KMKX.FR.Y.0004.110916T0500Z-110916T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-WAUKESHA-MILWAUKEE-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND...
PORT WASHINGTON...WAUKESHA...BROOKFIELD...MILWAUKEE...RACINE...
KENOSHA
900 PM CDT THU SEP 15 2011

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT FRIDAY. 

* TIMING...AROUND MIDNIGHT INTO EARLY FRIDAY MORNING.

* TEMPERATURE...LOW TO MID 30S BUT WARMER NEAR THE LAKE.

* IMPACTS...ANNUAL FLOWERS AND VEGETABLES OR HOUSEPLANTS THAT 
  HAVE BEEN SUMMERED OUTDOORS COULD BE DAMAGED OR KILLED BY THE 
  POTENTIAL FROST AND COLD TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
GEHRING
267 
WWUS73 KMKX 160849
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
349 AM CDT FRI SEP 16 2011

...AREAS OF FROST EXPECTED EARLY THIS MORNING...

.COLD TEMPERATURES IN THE LOW TO MID 30S AND LIGHT WINDS WILL
ALLOW AREAS OF FROST TO DEVELOP OVER PORTIONS OF SOUTH CENTRAL AND
SOUTHEAST WISCONSIN...MOSTLY ALONG AND NORTH OF A LINE FROM
POYNETTE TO HARTFORD TO GERMANTOWN. THIS AREA INCLUDES FOND DU
LAC...INLAND AREAS OF SHEBOYGAN AND PORT WASHINGTON...BERLIN 
AND MONTELLO. A FROST ADVISORY REMAINS IN EFFECT FOR THESE AREAS
UNTIL 8 AM CDT THIS MORNING.

PATCHY FROST IS EXPECTED SOUTH OF THIS AREA DUE TO SLIGHTLY
WARMER TEMPERATURES. ANY MORNING FROST IS EXPECTED TO MELT SHORTLY
AFTER 8 AM CDT. 

WIZ065-066-071-072-161000-
/O.CAN.KMKX.FR.Y.0004.000000T0000Z-110916T1300Z/
WAUKESHA-MILWAUKEE-RACINE-KENOSHA-
INCLUDING THE CITIES OF...WAUKESHA...BROOKFIELD...MILWAUKEE...
RACINE...KENOSHA
349 AM CDT FRI SEP 16 2011

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE FROST ADVISORY. 

WIDESPREAD FROST FORMATION IS NOT EXPECTED DUE TO WARMER
TEMPERATURES IN THESE AREAS. VERY PATCHY FROST IN LOW AREAS IS
STILL POSSIBLE. 

$$

WIZ046-047-051-052-057>060-161300-
/O.CON.KMKX.FR.Y.0004.000000T0000Z-110916T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND...
PORT WASHINGTON
349 AM CDT FRI SEP 16 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

* TIMING...AREAS OF FROST THROUGH 8 AM CDT.

* TEMPERATURE...LOW TO MID 30S BUT WARMER NEAR THE LAKE.

* IMPACTS...ANNUAL FLOWERS AND VEGETABLES OR HOUSEPLANTS THAT 
  HAVE BEEN SUMMERED OUTDOORS COULD BE DAMAGED OR KILLED BY THE 
  POTENTIAL FROST AND COLD TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
MBK
879 
WWUS73 KMKX 161240
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
740 AM CDT FRI SEP 16 2011

...THREAT OF FROST ENDING AFTER 8 AM CDT...

.TEMPERATURES WILL BEGIN TO WARM THROUGH THE UPPER 30S INTO THE
40S AFTER 8 AM. ANY PATCHY FROST SHOULD MELT AND DISSIPATE BY MID
MORNING. HENCE THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE AT 8
AM CDT. 

WIZ046-047-051-052-057>060-161345-
/O.EXP.KMKX.FR.Y.0004.000000T0000Z-110916T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND...
PORT WASHINGTON
740 AM CDT FRI SEP 16 2011

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. 

* TEMPERATURE...WARMING THROUGH THE UPPER 30S INTO THE 40S.

$$
MBK

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at Sep 15, 11:16 AM CDT, 15 minutes earlier.

Area forecast discussion, Sep 15, 11:16 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1116 AM CDT THU SEP 15 2011

.AVIATION /18Z TAFS/...VFR THIS FORECAST PERIOD. SURFACE/850 HIGHS
SLIDE ACROSS AND SLOWLY TO THE EAST. GRADIENT TO RELAX AND EASE
THE NORTH WINDS. SCT CU THIS AFTERNOON WITH VFR BASES EXPECTED.
400-500 RH PROGS INCREASE MOISTURE LATER TONIGHT. LOW LEVELS TO
REMAIN DRY THOUGH BUFKIT DOES SHOW SATURATION AOA 10K FEET. WILL
INCREASE MID CLOUDS INTO FRIDAY.

PC

&&

.PREV DISCUSSION... /ISSUED 327 AM CDT THU SEP 15 2011/

SHORT TERM...

TODAY AND TONIGHT-FORECAST CONFIDENCE MEDIUM

COLD TEMPS IN THE 30S FIGHTING AGAINST LIGHT BOUNDARY LAYER MIXING
IN PATCHY FROST FORMATION ACROSS CWA THIS MRNG. BOUNDARY LAYER WINDS
STILL EXPCD TO BE LIGHTEST IN WEST EARLY THIS MRNG...SO WL CONTINUE
FROST ADVY UNTIL 13Z.  PATCHY FROST POSSIBLE EARLY THIS MRNG IN
EASTERN CWA LOW AREAS...WHERE SFC WINDS SLIGHTLY LOWER.

OTRW...STRONG SUBSIDENCE BEHIND VIGOROUS SHORT WAVE EXITING EASTERN
WI EARLY THIS MRNG ALONG WITH LINGERING PARCHED ATMOSPHERE SHOULD
RESULT IN MOSTLY SUNNY DAY WITH CHILLY TEMPS REBOUNDING CLOSE TO AN
AVERAGE OF MAV AND MET NUMBERS. A FEW NORTHERN WI LAKE EFFECT
STRATUS MAY MAKE IT INTO NRN PARTS OF CWA EARLY THIS MRNG.

TEMPS SHOULD DROP OFF RAPIDLY LATE THIS AFTN AND EVENING UNDER CLEAR
SKIES AND LIGHT WINDS.  STILL EXPECT HIGH CLOUDS TO INCREASE OVER
PORTIONS OF SOUTHERN WI TONIGHT IN RESPONSE TO WEAK ISENTROPIC
UPGLIDE AND LOWERING CONDENSATION PRESSURE DEFICITS ABOVE
700MB...AHEAD OF WEAK CENTRAL PLAINS SHORT WAVE.  HIGH CLOUDS WILL
BE MAJOR PLAYER IN DETERMINING LOW TEMPERATURES TONIGHT.  THINKING
TEMPS WILL BEGIN TO LEVEL OFF IN THE UPPER 30S IN SOUTHWEST CWA
AROUND MIDNIGHT...BUT WL CONTINUE TO FALL INTO THE LOW TO MID 30S
ACROSS THE NORTH AND EAST...AWAY FROM LAKE MI.  DUE TO LIGHTER
WINDS...WL BEEF UP FROST MENTION...WITH BEST CHANCE IN MY NORTH FROM
WESTFIELD AND PORTAGE EAST TO WEST BEND...INLAND SHEBOYGAN...FOND DU
LAC AND BEAVER DAM.  WL LET DAY CREW MAKE FINAL DETERMINATION OF
HIGH CLOUD ARRIVAL...BUT MAY NEED FROST ADVY IN THIS AREA FOR LATE
TNGT.

FRIDAY-FORECAST CONFIDENCE HIGH

UPPER TROUGH CURRENTLY OVER WYOMING HAS 1.5 POTENTIAL VORTICITY
PRESSURE AROUND 400 MB AND IS EXPECTED TO MOVE OUT OF IOWA AND
ALONG THE WISCONSIN/ILLINOIS BORDER DURING THD DAY. DECENT
MOISTURE AND LIFT FROM THIE FEATURE AT MID LEVELS BUT DRY AT LOW
LEVELS AS SURFACE HIGH OVER LOWER MICHIGAN IS SLOW TO RETREAT.

EXPECT PLENTY OF MID AND HIGH CLOUDS BUT IT SHOULD STAY DRY. WITH
850 MB TEMPERATURES AROUND 2C...LAKE INSTABILITY WILL BE RATHER
STRONG WITH WATER TEMP AROUND 20C. GFS DOES HINT AT BRINGING SOME
LAKE EFFECT RAIN SHOWERS ONSHORE IN WEAK SOUTHEAST FLOW REGIME BUT
THIS SEEMS A TAD OVERDONE.

SATURDAY-FORECAST CONFIDENCE HIGH

UPPER RIDGE BUILDS OVER WISCONSIN AHEAD OF APPROACHING TROUGH IN
THE PLAINS. SLOW MOVING POLAR HIGH OVER THE NORTHEAST STATES
SHOULD CONTINUE TO PROVIDE A DRY SOUTHEAST LOW LEVEL FLOW FOR MOST
OF THE PERIOD. LATE SATURDAY NIGHT THE GFS AND GEMNH START TO
BRING WARM ADVECTION PRECIPITATION INTO THE MISSISSIPPI RIVER
VALLEY. CHANCE OF SHOWERS AFTER MIDNIGHT FAR WEST APPEARS
REASONABLE.

LONG TERM...

SUNDAY-FORECAST CONFIDENCE HIGH

MODELS IN GOOD AGREEMENT IN BRING TROUGH AND DEEP MOISTURE INTO
WISCONSIN. FEATURE APPEARS TO BE WEAKENING BUT DECENT COVERAGE OF
PRECIPITATION SHOWN ON GFS AND ECMWF SO RAISED POPS A BIT.

MONDAY-FORECAST CONFIDENCE MEDIUM

USUAL UNCERTAINTY FOR EXTENDED FORECAST STARTS TO CREEP IN AS MOST
OF THE GUIDANCE HAS DRY NORTHWEST FLOW BEHIND THE TROUGH WHILE
GEMNH IS OUTLIER WITH A SLOWER AND DEEPER CLOSED LOW OVER NORTHERN
WISCONSIN. CONSENSUS OF AREA WFOS WAS TO DISREGARD THIS FEATURE
AND LOWER POPS PER GFS AND ECMWF SOLUTIONS. ALSO MAKE ADJUSTMENTS
TO FLOW AND WENT WITH LIGHT NORTHWEST FLOW BEHIND THE SURFACE
TROUGH...AND PER BLEND OF GFS AND ECMWF.

TUESDAY-FORECAST CONFIDENCE MEDIUM

CONSENSUS OF MODEL GUIDANCE HAS ANOTHER TROUGH MOVING THROUGH AND
NOW ALL HAVE A CLOSE LOW MOVING ACROSS WISCONSIN/MINNESOTA/ONTARIO
AREA. ECMWF IS THE DRIEST SOLUTION...WHILE THE GFS AND DGEX ARE
THE WETTEST.

WEDNESDAY-FORECAST CONFIDENCE LOW

YESTERDAY THE ECMWF WAS MOST AGGRESSIVE WITH A DEEP CLOSED LOW
OVER THE MIDWEST. TODAY...THE ECMWF HAS BACKED OFF ON THAT IDEA
BUT THE GFS NOW EMULATES WHAT THE ECMWF DID YESTERDAY. AS IS OFTEN
THE CASE ON DAY 7 FORECASTS...NOT A LOT OF CONFIDENCE.

AVIATION /12Z TAFS/...

FEW-SCT LAKE EFFECT STRATUS MAY BRIEFLY AFFECT KMSN THIS
MRNG...OTRW A VFR TAF PERIOD EXPCD...WITH DRY AIR AND SUBSIDENCE
LIMITED ANY CU TODAY TO FEW-SCT. HIGH CLOUDS WL INCREASE OVER SRN
WI TNGT.

MARINE...

STILL GETTING OFFSHORE WIND GUSTS OF 20 TO 25 KTS DUE TO
LINGERING UNSTABLE CONDITIONS AND TIGHTER PRESSURE GRADIENT OVER
NEARSHORE WATERS.  HOWEVER SFC WINDS HAVE BEEN GRADUALLY
DIMINISHING...AND THIS TREND WILL CONTINUE TODAY AS GRADIENT
CONTINUES TO WEAKEN.  WAVE HEIGHTS WILL LAG A FEW HOURS...BUT SHOULD
DROP TO BELOW SMALL CRAFT CRITERIA THIS MRNG OR EARLY AFTN.  HENCE
WL TRIM ENDING TIME OF SMALL CRAFT ADVY BY A FEW HOURS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR LMZ645-
     646.

&&

CRAVEN/MBK
Hazardous weather outlook, Sep 15, 7:16 AM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
716 AM CDT THU SEP 15 2011

WIZ046-047-051-052-056>060-062>072-161230-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
716 AM CDT THU SEP 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FROST MAY REDEVELOP OVER PORTIONS OF SOUTH CENTRAL INTO
SOUTHEAST AND EAST CENTRAL WISCONSIN TONIGHT. THE BEST CHANCE FOR
FROST WILL BE ALONG AND NORTH OF A LINE FROM PORTAGE TO WEST BEND
AND SHEBOYGAN...INCLUDING FOND DU LAC. PATCHY FROST WILL BE
POSSIBLE FARTHER SOUTH...AWAY FROM LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR THUNDERSTORMS ON SUNDAY AS WARM...MOIST AIR
PUSHES INTO THE UPPER MIDWEST AHEAD OF AN APPROACHING LOW PRESSURE
TROUGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LMZ643>646-161230-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
716 AM CDT THU SEP 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THIS MORNING FOR
LINGERING GUSTINESS AND HIGH WAVES. THE STRONGEST WINDS AND
HIGHEST WAVES WILL BE LOCATED TOWARD THE OPEN WATER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY AS WARMER AIR PUSHES
INTO THE WESTERN GREAT LAKES AHEAD OF AN APPROACHING LOW PRESSURE
TROUGH.

WWW.WEATHER.GOV/MKX

MBK

Nearby

Frost Advisories in Wisconsin, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.